Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Warren Page
Title: Topological uniform structures
Additional book information: Wiley, New York, 1978, xvi + 398 pp.

References [Enhancements On Off] (What's this?)

  • 1. N. Bourbaki, Topologie générale, in two volumes, Hermann, Paris, 1971 and 1974. MR 358652
  • 2. R. Ellis, Locally compact transformation groups, Duke Math. J. 24 (1957), 119-125. MR 88674
  • 3. R. Godement, Mémoire sur la théorie des caractères dans les groupes localement compacts unimodulaires, J. Math. Pures Appl. 30 (1951), 1-110. MR 41857
  • 4. I. E. Segal, Invariant measures on locally compact spaces, J. Indian Math. Soc. 13 (1949), 105-130. MR 33342
  • 5. A. Weil, Sur les espaces à structure uniforme et sur la topologie générale, Hermann, Paris, 1938.

Review Information:

Reviewer: S. K. Berberian
Journal: Bull. Amer. Math. Soc. 1 (1979), 974-978
DOI: https://doi.org/10.1090/S0273-0979-1979-14703-7
American Mathematical Society